Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rain fell across Madison County as a low pressure system moved through the southeast U.S.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Sep 26, 7:30 PM EST, 3 hours 30 minutes earlier.
Area forecast discussion, Sep 26, 7:30 PM EST, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
830 PM EDT SUN SEP 26 2010
...STRONG TO SEVERE STORMS WITH HEAVY RAINFALL STILL POSSIBLE ACROSS
THE REGION LATER TONIGHT AND INTO MONDAY...
.DISCUSSION...AFTER SEVERAL WEEKS OF VERY DRY WEATHER TO BEGIN THE
MONTH OF SEPTEMBER...RAINFALL HAS QUICKLY RETURNED TO MUCH OF THE
REGION DURING THE PAST COUPLE OF DAYS...WITH THE INCREASING
LIKELIHOOD OF LOCALLY HEAVY RAINFALL OVER THE AREA LATER TONIGHT AND
DURING THE DAY ON MONDAY. WIDESPREAD RAINFALL TOTALS OF 2 TO 3
INCHES WITH LOCALLY HIGHER AMOUNTS ARE STILL EXPECTED ACROSS THE CWA
WHEN ALL IS SAID AND DONE...AS A VERY VIGOROUS SHORTWAVE FOR THIS
TIME OF YEAR DIGS SOUTHEASTWARD THROUGH THE LOWER MS RIVER VALLEY
INTO NORTHERN ALABAMA BY MONDAY AFTERNOON...BEFORE EJECTING QUICKLY
OFF TO THE NE ON MONDAY NIGHT AND TUESDAY. WHILE THIS SHORTWAVE IS
STILL DIGGING TO THE SOUTH AND SOUTHEAST...IT WILL CONTINUE TO KEEP
THE AMPLE MOISTURE FEED FROM THE GULF OF MEXICO OPEN FOR BUSINESS...
AND THE ASSOCIATED 500 DM HEIGHT FALLS COULD MAKE THE DYNAMICS MORE
FAVORABLE FOR ISOLATED STRONG TO SEVERE STORMS FROM NORTHWEST TO
SOUTHEAST LATER TONIGHT AND THROUGH MUCH OF THE DAY ON MONDAY. THE
LIMITING FACTOR FOR SEVERE WEATHER WILL BE THERMODYNAMICS...AND IF A
LARGE RAIN SHIELD DEVELOPS OUT AHEAD OF THE STRONGER DYNAMICS...THE
THREAT FOR SEVERE WEATHER WILL BE LESSENED. JUST MADE SOME MINOR
ADJUSTMENTS TO THE DAY SHIFT'S FCST PACKAGE THIS EVENING...MAINLY TO
RAISE POPS INTO THE CATEGORICAL LEVELS...AT DIFFERENT TIMES AND
LOCATIONS THROUGHOUT THE COURSE OF THE EVENT. OVER THE COASTAL
WATERS...THE STRONGER ONSHORE WINDS HAVE NOT YET ARRIVED AS OF 8 PM
EDT THIS EVENING...BUT THEY SHOULD BEGIN TO INCREASE SHARPLY AFTER
MIDNIGHT...AND WE NOW EXPECT THE ENTIRE MARINE AREA TO EXPERIENCE
SCEC CONDITIONS. THEREFORE...WE ADJUSTED SEAS UPWARD 1 TO 2 FEET
IN MANY AREAS...AND WILL NOW ADD THE CAUTIONARY HEADLINE TO THE
APALACHEE BAY LEG AS WELL.
&&
.AVIATION...POTENT UPPER LEVEL SYSTEM AND ASSOCIATED COLD FRONT WILL
PIVOT ACROSS THE FORECAST AREA THROUGH MONDAY AFTERNOON. ONGOING
SHOWERS AND STORMS ACROSS THE FLORIDA PANHANDLE...SOUTHEAST AL...AND
SW GA WILL CONTINUE INTO THE OVERNIGHT...WITH PERIODS OF ASSOCIATED
MVFR/IFR CIGS AND VIS. THE MAIN AREA OF SHOWERS AND STORMS WILL MAKE
PROGRESS EASTWARD AND REACH KTLH AND KVLD BY THE LATE NIGHT HOURS.
BEFORE THE MAIN AREA OF RAIN ARRIVES KECP...KTLH...AND KVLD WILL
LIKELY ALL EXPERIENCE PERIOD OF MVFR CIGS/VIS DUE TO THE MOIST
SOUTHERLY FLOW. WITH THE PASSAGE OF THE FRONT...CONDITIONS ARE
EXPECTED TO IMPROVE FOR KDHN LATE TONIGHT...AND ESPECIALLY FRIDAY
MORNING. CONDITIONS WILL IMPROVE FOR KECP...AND KABY BY
MIDDAY...HOWEVER CHANCES FOR SHOWERS AND STORMS ARE CURRENTLY
ANTICIPATED TO LINGER INTO THE EARLY AFTERNOON FOR BOTH KTLH AND
KVLD.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.
&&
GOULD/MROCZKA
Hazardous weather outlook, Sep 26, 8:28 PM EST, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
928 PM EDT SUN SEP 26 2010
ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-271200-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
928 PM EDT SUN SEP 26 2010 /828 PM CDT SUN SEP 26 2010/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.
.DAY ONE...TONIGHT AND MONDAY...
...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE
REGION LATER TONIGHT AND MONDAY...
A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL DIG SOUTHEASTWARD
THROUGH THE LOWER MISSISSIPPI VALLEY TONIGHT AND INTO NORTHERN
ALABAMA BY MONDAY AFTERNOON. THIS LOW PRESSURE SYSTEM WILL BRING
IN AMPLE MOISTURE FROM THE GULF OF MEXICO WITH LOCALLY HEAVY
RAINFALL EXPECTED ACROSS THE REGION...ALONG WITH THE POSSIBILITY
OF A FEW STRONG TO SEVERE THUNDERSTORMS. WIDESPREAD RAINFALL AMOUNTS
OF 2 TO 3 INCHES WITH SOME SPOTS POSSIBLY RECEIVING UP TO 4 INCHES
BEFORE ALL IS SAID AND DONE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SATURDAY...
A MUCH DRIER AIR MASS WILL POUR IN BEHIND THE COLD FRONT TUESDAY
INTO THE LATTER PART OF THE WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATER TONIGHT AND ON MONDAY.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.
17-GOULD
Heavy Rain, Madison
- When
- September 26, 11:00 PM EST to September 27, 10:25 AM EST
- Where
- Madison County, 0.38 mi N of Madison
- Reported by
- Newspaper
- Coordinates
- 30.465, -83.411
The Madison County Carrier newspaper reported that a rain gauge on East Bunker Street registered 4.25 inches of rain from midnight through 11:25 am EDT. Water covered parts of Osgood Street behind Clover Farm, and one vehicle stalled in the water. County work crews cleared the access path to the holding pond to help clear water.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strikes in Florida, September 26, 2010$525,000 · 2 events
- Lightning Strike in North Carolina, September 26, 2010$100,000 · 1 event
- Flood and Damaging Wind in Georgia, September 26 to 27, 2010$35,000 · 2 events
- High Surf in Hawaii, September 26 to 28, 201011 events
- Damaging Winds in North Carolina, September 26, 201050 kt wind · 5 events
- High Wind in Montana, September 26, 201055 kt wind · 3 events
- Flooding in Wisconsin, September 26 to 30, 20102 events
- Lightning Strike in Florida, September 26, 2010$1,000 · 1 event
- Heavy Rain in Puerto Rico, September 26, 20101 event
- Hail in South Carolina, September 26, 20101.75 in hail · 1 event
- Marine Thunderstorm Wind in South Atlantic Coastal Waters, September 26, 20101 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 262723.